Some sufficient conditions for analytic functions to belong to \(\mathcal Q_{K,0}(p,q)\) space. (English) Zbl 1151.30321

Summary: This paper gives some sufficient conditions for an analytic function to belong to the space consisting of all analytic functions \(f\) on the unit disk such \(\lim_{|a|\to 1}\int_{\mathbb{D}}|f'(z)|^p(1-|z|^2)^q K(g(z,a))~dA(z)=0\).


30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
Full Text: DOI


[1] J. S. Choa, “Some properties of analytic functions on the unit ball with Hadamard gaps,” Complex Variables: Theory & Application, vol. 29, no. 3, pp. 277-285, 1996. · Zbl 0469.30024
[2] J. Miao, “A property of analytic functions with Hadamard gaps,” Bulletin of the Australian Mathematical Society, vol. 45, no. 1, pp. 105-112, 1992. · Zbl 0469.30024
[3] S. Stević, “A generalization of a result of Choa on analytic functions with Hadamard gaps,” Journal of the Korean Mathematical Society, vol. 43, no. 3, pp. 579-591, 2006. · Zbl 0469.30024
[4] S. Stević, “On Bloch-type functions with Hadamard gaps,” Abstract and Applied Analysis, vol. 2007, Article ID 39176, 8 pages, 2007. · Zbl 1157.32301
[5] H. Wulan and K. Zhu, “Lacunary series in \?K spaces,” Studia Mathematica, vol. 173, no. 3, pp. 217-230, 2007. · Zbl 0469.30024
[6] S. Yamashita, “Gap series and \alpha -Bloch functions,” Yokohama Mathematical Journal, vol. 28, no. 1-2, pp. 31-36, 1980. · Zbl 0469.30024
[7] H. Wulan and J. Zhou, “\?K type spaces of analytic functions,” Journal of Function Spaces and Applications, vol. 4, no. 1, pp. 73-84, 2006. · Zbl 0469.30024
[8] S. Li and S. Stević, “Compactness of Riemann-Stieltjes operators between F(p,q,s) spaces and \alpha -Bloch spaces,” Publicationes Mathematicae Debrecen, vol. 72, no. 1-2, pp. 111-128, 2008. · Zbl 0469.30024
[9] R. Zhao, “On a general family of function spaces,” Annales Academiæ Scientiarum Fennicæ. Mathematica Dissertationes, no. 105, p. 56, 1996. · Zbl 0469.30024
[10] H. Wulan and K. Zhu, “Derivative-free characterizations of QK spaces,” Journal of the Australian Mathematical Society, vol. 82, no. 2, pp. 283-295, 2007. · Zbl 0469.30024
[11] R. Aulaskari, J. Xiao, and R. H. Zhao, “On subspaces and subsets of BMOA and UBC,” Analysis, vol. 15, no. 2, pp. 101-121, 1995. · Zbl 0469.30024
[12] J. B. Garnett, Bounded Analytic Functions, vol. 96 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1981. · Zbl 0469.30024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.